Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 254, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Aug 8, 2015, 8:11 PM CDT for 9 counties in Kansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2015, 8:11 PM CDT (01:11 UTC)
- Expired
- Aug 8, 2015, 9:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Finney County, KS, Grant County, KS, Hamilton County, KS, Haskell County, KS, Kearny County, KS, Morton County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 121 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 822 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 2808 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
738
WUUS53 KDDC 090111
SVRDDC
KSC055-067-075-081-093-129-175-187-189-090200-
/O.NEW.KDDC.SV.W.0254.150809T0111Z-150809T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
811 PM CDT SAT AUG 8 2015
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MORTON COUNTY IN SOUTHWESTERN KANSAS...
SOUTHEASTERN HAMILTON COUNTY IN SOUTHWESTERN KANSAS...
SOUTHWESTERN FINNEY COUNTY IN SOUTHWESTERN KANSAS...
EASTERN STANTON COUNTY IN SOUTHWESTERN KANSAS...
NORTHERN STEVENS COUNTY IN SOUTHWESTERN KANSAS...
SOUTHERN KEARNY COUNTY IN SOUTHWESTERN KANSAS...
NORTHWESTERN SEWARD COUNTY IN SOUTHWESTERN KANSAS...
GRANT COUNTY IN SOUTHWESTERN KANSAS...
WESTERN HASKELL COUNTY IN SOUTHWESTERN KANSAS...
* UNTIL 900 PM CDT/800 PM MDT/
* AT 810 PM CDT /710 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 14 MILES SOUTH OF KENDALL TO 9 MILES
SOUTH OF BIG BOW TO 4 MILES NORTHEAST OF ROLLA...MOVING NORTHEAST
AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ULYSSES...HUGOTON...LAKIN...SATANTA...DEERFIELD...ROLLA...MOSCOW...
RYUS...BIG BOW...FETERITA...CAVE AND HICKOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3706 10164 3775 10158 3811 10110 3775 10093
3727 10093
TIME...MOT...LOC 0110Z 233DEG 45KT 3773 10154 3743 10151 3718 10160
HAIL...0.75IN
WIND...60MPH
$$
JJOHNSON3 follow-up statements
246
WWUS53 KDDC 090123
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
823 PM CDT SAT AUG 8 2015
KSC075-129-090132-
/O.CAN.KDDC.SV.W.0254.000000T0000Z-150809T0200Z/
MORTON KS-HAMILTON KS-
823 PM CDT SAT AUG 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORTON AND
SOUTHEASTERN HAMILTON COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3774 10152 3811 10110 3775 10093 3727 10093
3709 10156
TIME...MOT...LOC 0122Z 231DEG 44KT 3781 10141 3751 10139 3726 10147
$$
KSC055-067-081-093-175-187-189-090200-
/O.CON.KDDC.SV.W.0254.000000T0000Z-150809T0200Z/
FINNEY KS-STANTON KS-STEVENS KS-KEARNY KS-SEWARD KS-GRANT KS-
HASKELL KS-
823 PM CDT SAT AUG 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN FINNEY...SOUTHEASTERN STANTON...NORTHERN STEVENS...
SOUTHEASTERN KEARNY...NORTHWESTERN SEWARD...GRANT AND WESTERN HASKELL
COUNTIES...
AT 822 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES SOUTHEAST OF KENDALL TO 4 MILES SOUTH OF
ULYSSES TO 7 MILES NORTH OF FETERITA...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ULYSSES...HUGOTON...LAKIN...SATANTA...DEERFIELD...MOSCOW...RYUS...
FETERITA...CAVE AND HICKOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3774 10152 3811 10110 3775 10093 3727 10093
3709 10156
TIME...MOT...LOC 0122Z 231DEG 44KT 3781 10141 3751 10139 3726 10147
HAIL...0.75IN
WIND...60MPH
$$
JJOHNSON718
WWUS53 KDDC 090133
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
833 PM CDT SAT AUG 8 2015
KSC187-090142-
/O.CAN.KDDC.SV.W.0254.000000T0000Z-150809T0200Z/
STANTON KS-
833 PM CDT SAT AUG 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STANTON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3783 10141 3811 10110 3775 10093 3727 10093
3712 10147
TIME...MOT...LOC 0132Z 233DEG 45KT 3787 10131 3757 10129 3732 10137
$$
KSC055-067-081-093-175-189-090200-
/O.CON.KDDC.SV.W.0254.000000T0000Z-150809T0200Z/
FINNEY KS-STEVENS KS-KEARNY KS-SEWARD KS-GRANT KS-HASKELL KS-
833 PM CDT SAT AUG 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN FINNEY...NORTHERN STEVENS...SOUTHEASTERN KEARNY...
NORTHWESTERN SEWARD...GRANT AND WESTERN HASKELL COUNTIES...
AT 832 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF LAKIN TO 3 MILES WEST OF HICKOK
TO 8 MILES WEST OF MOSCOW...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ULYSSES...HUGOTON...LAKIN...SATANTA...DEERFIELD...MOSCOW...RYUS...
CAVE AND HICKOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3783 10141 3811 10110 3775 10093 3727 10093
3712 10147
TIME...MOT...LOC 0132Z 233DEG 45KT 3787 10131 3757 10129 3732 10137
HAIL...0.75IN
WIND...60MPH
$$
JJOHNSON143
WWUS53 KDDC 090158
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
858 PM CDT SAT AUG 8 2015
KSC055-067-081-093-175-189-090207-
/O.EXP.KDDC.SV.W.0254.000000T0000Z-150809T0200Z/
FINNEY KS-STEVENS KS-KEARNY KS-SEWARD KS-GRANT KS-HASKELL KS-
858 PM CDT SAT AUG 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FINNEY...NORTHERN
STEVENS...SOUTHEASTERN KEARNY...NORTHWESTERN SEWARD...GRANT AND
WESTERN HASKELL COUNTIES WILL EXPIRE AT 900 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3783 10141 3811 10110 3775 10093 3727 10093
3712 10147
TIME...MOT...LOC 0156Z 233DEG 45KT 3787 10131 3757 10129 3732 10137
$$
JJOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 6:24 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Aug 8, 6:24 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 624 PM CDT SAT AUG 8 2015 ...UPDATED AVIATION SECTION... .SHORT TERM...(THIS EVENING THROUGH Sunday) ISSUED AT 226 PM CDT SAT AUG 8 2015 As an upper level shortwave trough tops the ridge across the central Plains tonight, a cold front will slowly drop southward across western Kansas. The cold front will be near Great Bend to Dodge City and Hugoton by morning then near Medicine Lodge by Sunday late afternoon. Much of the higher moisture will be in back of the front into tonight with around 3000 J/kg CAPE forecast and mid level winds around 20 to 30kt. Could be enough shear and instability to get some brief supercells going especially as you go north with the better mid and upper winds. SPC outlook has the area from around Dighton to Garden City and Johnson City and west in a slight risk of severe and that looks reasonable for some large hail up to golf ball and strong winds. May need to shift it also into the Hays area with the better upper winds. Current thoughts are some thunderstorms will form along the frontal boundary after 4 or 5 pm from near Johnson to north of Garden and towards Hays, then begin to spread more south and east as the night progresses. Could reach Dodge City around midnight then after midnight the areas of thunderstorms should weaken. One negative for storms late this afternoon is the 700mb temps are around 16C and fairly warm. South winds will decrease this evening ahead of the front, then become light and variable near the frontal boundary or outflow boundary later tonight. Overnight lows will be around 70, except the warmest in the Medicine Lodge area of around 75. For Sunday, more northern Plains shortwaves will continue to knock down the warm ridge across the southern Plains with the cold front advancing to near Medicine Lodge by evening. High temps could be around 100 at Medicine Lodge again ahead of the front with cooler upper 80s to lower 90s in back of the front. Will also hang on to some 20 to 30 percent chances for thunderstorms along and north of the cold front. Storms could be marginally severe. .LONG TERM...(Sunday NIGHT THROUGH Saturday) ISSUED AT 249 PM CDT SAT AUG 8 2015 Upper level warm ridging rapidly builds back into the Rockies and just west of Kansas as a large upper trough digs into the Great Lakes and eastern U.S. Western Kansas stays under a fairly weak northwesterly flow aloft. Cooler high pressure will dominate southwest Kansas into much of next week with a slow warming trend. Highs will be in the upper 80s to around 90 on Monday, mid to upper 80s Tuesday and Wednesday, around 90 on Thursday and Friday, and lower to mid 90s by next Saturday. Overnight lows will be in the mid to upper 60s through the period. Thunderstorm chances lower as the cold front heads more south of Kansas on Sunday night and Monday with mainly scattered thunderstorms west of Dodge City into Wednesday. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z Sunday EVENING) ISSUED AT 621 PM CDT SAT AUG 8 2015 There will be a prolonged period of thunderstorm activity this evening and into the overnight hours across much of southwest Kansas, including the GCK, DDC, and HYS terminals. It is very difficult to time when the best chance for the greatest impacts will be at the terminals, so we will keep a fairly long period of VCTS going this evening and through the overnight hours and adjust as needed in the very short term. Shower and thunderstorm activity will wane after 09Z early Sunday morning with winds generally light at less than 12 knots for much of the day Sunday. && .PRELIMINARY POINT TEMPS/POPS... DDC 71 93 69 90 / 30 30 40 10 GCK 69 91 68 89 / 50 30 30 10 EHA 69 92 67 87 / 40 30 40 20 LBL 72 95 70 89 / 40 30 40 20 HYS 71 89 69 87 / 40 30 30 10 P28 75 99 73 91 / 20 20 40 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Kruse LONG TERM...Kruse AVIATION...Umscheid
Hazardous weather outlook, Aug 8, 4:21 AM CDT, 15 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 421 AM CDT SAT AUG 8 2015 KSZ030-031-043>046-061>066-074>081-084>090-091100- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 421 AM CDT SAT AUG 8 2015 /321 AM MDT SAT AUG 8 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THESE STORMS COULD BE SEVERE WITH WIND GUSTS OVER 60 MPH AND HAIL UP TO THE SIZE OF GOLF BALLS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE ARE VARYING CHANCES OF THUNDERSTORMS THROUGH WEDNESDAY. SOME OF THE STORMS SUNDAY COULD BE MARGINALLY SEVERE WITH HAIL UP TO QUARTER SIZE. STORMS MONDAY THROUGH WEDNESDAY WILL PROBABLY NOT BE SEVERE. THESE STORMS WILL PROBABLY NOT BE SEVERE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND TONIGHT, PRIMARILY ALONG AND NORTH OF A LINE FROM LARNED TO MEADE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC JF
In the hours before
Local storm report, Aug 8, 5:48 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
548 PM CDT SAT AUG 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND GST 1 N HOLCOMB 38.00N 100.99W
08/08/2015 E60 MPH FINNEY KS TRAINED SPOTTER
&&
MJSLocal storm report, Aug 8, 5:59 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
559 PM CDT SAT AUG 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 3 NNW SHAFFER 38.50N 99.10W
08/08/2015 RUSH KS PUBLIC
3 INCH DIAMETER TREE BRANCHES FELL.
&&
NWS DODGE CITY KS
IRIS SYSTEMSpecial weather statement, Aug 8, 6:40 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
640 PM CDT SAT AUG 8 2015
KSZ061-062-090030-
KEARNY KS-HAMILTON KS-
640 PM CDT SAT AUG 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HAMILTON...WESTERN
FINNEY AND SOUTHERN KEARNY COUNTIES UNTIL 730 PM CDT/630 PM MDT/...
AT 639 PM CDT /539 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 9 MILES SOUTH OF KENDALL...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAKIN...DEERFIELD AND KENDALL.
LAT...LON 3803 10153 3800 10110 3799 10110 3775 10138
3780 10163
TIME...MOT...LOC 2339Z 221DEG 19KT 3780 10149
JJOHNSONSpecial weather statement, Aug 8, 6:46 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 646 PM CDT SAT AUG 8 2015 KSZ062-063-090030- FINNEY KS-KEARNY KS- 646 PM CDT SAT AUG 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FINNEY AND NORTHEASTERN KEARNY COUNTIES UNTIL 730 PM CDT... AT 646 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF DEERFIELD...MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FRIEND. LAT...LON 3808 10114 3813 10136 3825 10128 3825 10078 TIME...MOT...LOC 2346Z 221DEG 19KT 3813 10119 JJOHNSON
Local storm report, Aug 8, 7:28 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
728 PM CDT SAT AUG 8 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TORNADO 5 NE JETMORE 38.13N 99.82W
08/08/2015 HODGEMAN KS STORM CHASER
A STORM CHASER TWEETED A PICTURE OF A SMALL
LANDSPOUT TORNADO AT THIS APPROXIMATE
LOCATION. IT LASTED ABOUT FIVE MINUTES.
&&
UMSCHEIDSpecial weather statement, Aug 8, 7:39 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
739 PM CDT SAT AUG 8 2015
KSZ061-074-075-084-090115-
GRANT KS-HAMILTON KS-MORTON KS-STANTON KS-
739 PM CDT SAT AUG 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORTON...
SOUTHEASTERN HAMILTON...STANTON...SOUTHWESTERN KEARNY AND
SOUTHWESTERN GRANT COUNTIES UNTIL 815 PM CDT/715 PM MDT/...
AT 738 PM CDT /638 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTH OF MANTER...MOVING NORTHEAST AT 30 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ULYSSES...JOHNSON CITY...MANTER AND BIG BOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3791 10174 3776 10153 3774 10153 3774 10150
3748 10115 3733 10186 3752 10198
TIME...MOT...LOC 0038Z 230DEG 33KT 3745 10187
JJOHNSONThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:39 PM CDT | Special Weather Statement | DDC | Grant, Stanton | 36 min |
| Aug 8, 8:29 PM CDT | Areal Flood Warning | DDC | Grant, Hamilton, Kearny, Stanton | 12 hr |
| Aug 8, 8:44 PM CDT | Special Weather Statement | DDC | Ellis | 46 min |
| Aug 8, 9:11 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 24 min |
| Aug 8, 9:52 PM CDT | Special Weather Statement | DDC | Hodgeman | 53 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.